# SDR FDEA201005141536

- Difficulty date: May 14, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 19,168 hours, 10,158 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGDU200000
- Part serial: 2151
- Condition: False Activation
- Location: Cargo Bay
- Part time: 10,260 hours, 1,208 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

UPON APPLYING POWER AT T/O MAIN DECK SMOKE DETECTOR AFT B LOOP  ILLUMINATED.  LIGHT AND ECAM IMMEDIATELT WENT OFF WHEN T/O WAS ABORTED. ON SUBSEQUENT T/O LIGHT DID NOT ILLUMINATE AND THERE WAS NO ECAM ALERT.  R & R MAIN DECK CARGO COMPARTMENT SMOKE DETECTION UNIT 15WU.   IAW AMM 26-19-12-4. OPS CHECKED GOOD IAW AMM 26-19-00-5.
